I'm 20 years old and was diagnosed with bipolar II disorder in 2006 at age 17. I was put on many medications many different times with many different doctors because of me moving. I finally stuck with Lamictal, and was on it for over a year. But when I lost my job (and my insurance) I just stopped visiting my psychiatrist and hence, stopped the meds.
Well I've had insurance with my new job for over a month now (been off Lamictal for 2 months) and I'm debating whether or not I should go back to my doctor. My life is truly exactly the same as when I was on the meds except for this certain symptom. For the past two weeks I've been having these very surreal euphoric head rushes. They were uncomfortable in the beginning but now that I've gotten used to them I can see that sort of deja vu-ish, if that makes sense. Is this common? These tiny episodes can't hurt me, right?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?